Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Frequent urination, burning sensation on penis after intercourse

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 466 Questions
Question
I GO TO URINATE VERY FREQUENTLY AFTER SEX OR MASTERBATION
AND THERE IS BRNING SENSATION NEAR PENNIS
Posted Tue, 8 May 2012 in Men Sexual Problems
 
 
Answered by Dr. Mitaly 16 minutes later
Hello,

Thanks for posting your query.

Frequent urination along with burning sensation on penis could be suggestive of prostate enlargement which is quite common at your age.

Some other symptoms which may or may not be present are sudden urge to urinate, unable to hold urine, dribbling at the end, facing difficulty to start urine flow etc. Other than that cystoscopy (if required) is helpful in diagnosis.

Medications help in control of symptoms and other option is surgery.

You can do some lifestyle changes as

1)Reduce water intake during night time and before intercourse.

2)Go for a regular walk which helps in increasing blood flow.

3)Reduce smoking and alcohol intake, if you do.

Kindly visit a Surgeon for evaluation of the prostate gland so that you can be guided accordingly.

Hope this answers your query. I will be available for follow up query.

Regards!
Above answer was peer-reviewed by
 
Follow-up: Frequent urination, burning sensation on penis after intercourse 54 minutes later
Thx a million Doctor.
I have regular life style morning walks lots of golf etc.
I dont smoke or drink.
Prostrate enlargement is ok.
I am applying KZ cream and coconut oil near the affected area.is it ok or you want to suggest anything else.
I also feel very tired and slightly depressed after sex.
Really appreciate
 
 
Answered by Dr. Mitaly 3 hours later
Hello,

Thanks for writing again.

It is good to know that you follow a good lifestyle with walks and do not smoke or drink.

KZ cream contains Ketconazole containing ointment and is prescribed in case of fungal infection. I do not think that is required in your case as it is not a skin infection. Similarly coconut oil would also not help.

The symptoms which you have described seem to be related to prostate and fatigue, back pain, nausea, depression because of frequent urine passage might also be present.

It is better if you get it clinically examined once and avoid self medication.

Wishing you Good health!
Above answer was peer-reviewed by
 
Follow-up: Frequent urination, burning sensation on penis after intercourse 15 hours later
Hello
I consulted Skin specialist and he recommended after inspecting the are. If you feel i should consult some other specialist pl advise. I m from Pune and if u cd give name it will be great.
 
 
Answered by Dr. Mitaly 47 minutes later
Hello,

Thanks again.

If the skin specialist has inspected the area and has suspected fungal infection, then you can continue the use for the prescribed time period.

But frequent urination has no corelation with the skin infection and fungal cause.

I would request you to get prostate evaluated once. Also at your age regular check up is recommended. You may consider visiting a Surgeon as he can inspect, palpate and then guide you accordingly.

Regarding the doctor in Pune I am sorry, personally I do not have any idea. There are reviews written by our users about doctors in our listing, those can guide you for a better doctor. You can search for a doctor in your area using the link WWW.WWWW.WW .

Wishing you Good health!

Regards!
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor